# SDR 95ZZZM480

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UX
- Make and model: Beech 1900D
- Aircraft serial: UE101
- System (JASC): 3425 · Integrated Flight System
- Part: Display Unit
- Part number: 6229682002
- Condition: Inoperative
- Location: Left
- Part time: 957 hours
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FAR - THE CREW ELECTED AN AIR TURNBACK AFTER A RIGHT SIDE DISPLAY UNIT AND EFIS FAILURE.  FOLLOWING AN UNEVENTFUL LANDING, MAINTENANCE RERACKED THE DISPLAY UNIT AND A GROUND CHECK WAS SATISFACTORY.  (M)
